# SDR DALA2019073004510

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 79,927 hours, 35,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE ARE BETWEEN FR35L AND FR36L. HOLE 5, SEE NR FOR ADDITIONAL INFORMATION 184-0001:5311-01171-04A/001 00189 REPAIRED PER 5311-01171-04A
